Yıl 2019, Cilt 12 , Sayı 2, Sayfalar 157 - 168 2019-10-03

Gradient Yamabe Solitons on Multiply Warped Product Manifolds

Fatma Karaca [1]


We consider gradient Yamabe solitons on multiply warped product manifolds. We find the
necessary and sufficient conditions for multiply warped product manifolds to be gradient Yamabe
solitons.
Yamabe soliton, gradient Yamabe soliton, multiply warped product
  • [1] Barbosa, E. and Ribeiro, E., On conformal solutions of the yamabe flow. Archiv der Mathematik 101 (2013), 79-89.
  • [2] Cao, H-D., Sun, X. and Zhang, Y., On the structure of gradient yamabe solitons. Mathematical Research Letters 19 (2012), 767-774.
  • [3] De, U. C., Turan, M., Yıldız, A. and De, A., Ricci solitons and gradient Ricci solitons on 3-dimensional normal almost contact metric manifolds. Publicationes Mathematica Debrecen 80 (2012), 127-142.
  • [4] Dobarro, F. and Ünal, B., Curvature of multiply warped products. Journal of Geometry and Physics 55 (2005), 75-106.
  • [5] Feitosa, F. E. S., Freitas, A. A. and Gomes, J. N. V., On the construction of gradient Ricci soliton warped product. Nonlinear Analysis 161 (2017), 30-43.
  • [6] He, C., Petersen, P. and Wylie, W., Warped product rigidity. Asian J. Math. 19 (2015), 135-170. [7] He, C., Gradient Yamabe solitons on warped products. arXiv preprint arXiv:1109.2343, (2011).
  • [8] Karaca, F. and Özgür, C., Gradient Ricci Solitons on Multiply Warped Product Manifolds. Filomat 32 (2018), 4221-4228.
  • [9] Lee, S. D., Kim, B. H. and Choi, J. H., On a classification of warped product spaces with gradient Ricci solitons. The Korean Journal of Mathematics 24 (2016), 627-636.
  • [10] Lee, S. D., Kim, B. H. and Choi, J. H., Warped product spaces with Ricci conditions. Turkish Journal of Mathematics 41 (2017), 1365-1375.
  • [11] Ma, L. and Miquel, V., Remarks on scalar curvature of Yamabe solitons. Annals of Global Analysis and Geometry 42 (2012), 195-205.
  • [12] Neto, B. L. and Tenenblat, K., On gradient yamabe solitons conformal to a pseudoeuclidian space. Journal of Geometry and Physics 123 (2018), 284-291.
  • [13] Sousa, M. L. and Pina, R., Gradient ricci solitons with structure of warped product. Results in Mathematics 71(3-4) (2017), 825-840.
  • [14] Ünal, B., Doubly warped products. Ph.D. Thesis, University of Missouri-Columbia, 2000.
  • [15] Ünal, B., Multiply warped products. Journal of Geometry and Physics 34 (2000), 287-301.
  • [16] Tokura, W., Adriano, L., Pina, R. and Barboza, M., On warped product gradient Yamabe solitons. Journal of Mathematical Analysis and Applications 473(1) (2019), 201-214.
  • [17] Turan, M., De, U. C. and Yıldız, A., Ricci solitons and gradient Ricci solitons in three-dimensional trans-Sasakian manifolds. Filomat 26(2) (2012), 363-370.
Birincil Dil en
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Fatma Karaca

Tarihler

Yayımlanma Tarihi : 3 Ekim 2019

Bibtex @araştırma makalesi { iejg628073, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2019}, volume = {12}, pages = {157 - 168}, doi = {}, title = {Gradient Yamabe Solitons on Multiply Warped Product Manifolds}, key = {cite}, author = {Karaca, Fatma} }
APA Karaca, F . (2019). Gradient Yamabe Solitons on Multiply Warped Product Manifolds. International Electronic Journal of Geometry , 12 (2) , 157-168 . Retrieved from https://dergipark.org.tr/tr/pub/iejg/issue/49199/628073
MLA Karaca, F . "Gradient Yamabe Solitons on Multiply Warped Product Manifolds". International Electronic Journal of Geometry 12 (2019 ): 157-168 <https://dergipark.org.tr/tr/pub/iejg/issue/49199/628073>
Chicago Karaca, F . "Gradient Yamabe Solitons on Multiply Warped Product Manifolds". International Electronic Journal of Geometry 12 (2019 ): 157-168
RIS TY - JOUR T1 - Gradient Yamabe Solitons on Multiply Warped Product Manifolds AU - Fatma Karaca Y1 - 2019 PY - 2019 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 157 EP - 168 VL - 12 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry Gradient Yamabe Solitons on Multiply Warped Product Manifolds %A Fatma Karaca %T Gradient Yamabe Solitons on Multiply Warped Product Manifolds %D 2019 %J International Electronic Journal of Geometry %P -1307-5624 %V 12 %N 2 %R %U
ISNAD Karaca, Fatma . "Gradient Yamabe Solitons on Multiply Warped Product Manifolds". International Electronic Journal of Geometry 12 / 2 (Ekim 2019): 157-168 .
AMA Karaca F . Gradient Yamabe Solitons on Multiply Warped Product Manifolds. International Electronic Journal of Geometry. 2019; 12(2): 157-168.
Vancouver Karaca F . Gradient Yamabe Solitons on Multiply Warped Product Manifolds. International Electronic Journal of Geometry. 2019; 12(2): 168-157.